# SDR SWAA2023051526181

- Difficulty date: April 11, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE CORRUGATED PLATE IRSS 215 AT RT WING 2023-237955<[01] REPLACED CORRUGATED PLATE LOC. IRSS 215 AT RT WING AND FASTENERS IAW B737-700 SRM 51-10-02 ITEM 9 . SEE INDIVIDUAL SIGN OFF BELOW.;[02] COMPLETE TASK CERTIFIED
